# SDR SWI2025F01284

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL HAS CORROSION AND CHAFFING BETWEEN FS1000.00 - FS1051.30 AS MARKED (C-CHECK RO 09/07/2025)REMOVED AND REPLACED AFT CARGO DOOR SILL WITH A NEW SERVICEABLE UNIT REF CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-13-001-001-A01, CRJ 900 SRM 51-42-15-001-001-A01, AND DRWG MM670-35085 REV L. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
